zbMATH — the first resource for mathematics

Invarianten wesentlicher Überdeckungen. (German) Zbl 0371.13009

13C10 Projective and free modules and ideals in commutative rings
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
13A15 Ideals and multiplicative ideal theory in commutative rings
Full Text: DOI EuDML
[1] Fuchs, L.: Infinite abelian groups. I. New York, London: Academic Press 1970 · Zbl 0209.05503
[2] Matlis, E.: Torsion-free modules. Chicago, London: Univ. Chicago Press, 1972 · Zbl 0298.13001
[3] Nunke, R. J.: Modules of extensions over Dedekind rings. Illinois J. Math.3, 222-241 (1959) · Zbl 0087.26603
[4] Zöschinger, H.: Moduln die in jeder Erweiterung ein Komplement haben. Math. Scand.35, 267-287 (1974) · Zbl 0299.13006
[5] Zöschinger, H.: Über Torsions- und ?-Elemente von Ext(C, A). J. Algebra50, 299-336 (1978) · Zbl 0422.20044 · doi:10.1016/0021-8693(78)90158-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.